Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What are the side effects of prolonged use of duzela 40 and serlift 50 ?

hai, i am on medicines duzela 40 and serlift 50 and treated for panic disorder for the past 15 years, doctors say i cannot stop medicines cause i get repetency of attack once i stop my drugs for a period of 6 months .does these drugs have side effect . i am 40.
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  964
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Ashiyana,
welcome to health Care magic,
Duzela, and Serlift Both are used for major depression. They act bit differently, thus can be used together in some particular cases of Depression.
Both these medication causes Withdrawl symptoms, so it is very important to withdraw them slowly gradually and under strict supervision. The Doctor should tell you the important early warning symptoms for withdrawl. There are several symptoms , but the earliest and commonest one are headache, Insomnia, and Agitation. The dangerous symptom with both the medicine is increase Suicidal tendency.
As your Doctor has withdrawn your medicine, and you developed side effects, i would suggest that your doctor can try again the withdrawal but more slowly, and under strict supervision, with full understanding of the expected symptoms. Duzela and Serlift both are available in liquid forms also. it is easier to reduce more gradually in liquid forms. You should do it first by reducing Duzela.
While you are reducing Liquid Serlift, make sure that you are not having bipolar syndrome, as it can precipitate agitation, and mania. Also liquid Serlift contains Rubber, if you are allergic to Rubber, do not change to liquid forms.
Long term effects , as such are not bad. We have to weight the benefit and side effects of these medicines. But as the age grow, there are more chances of heart disease, hypertension, liver and many more. These medicines are to be taken carefully in these conditions. Duzela itself can cause High BP, and other anti-hypertensive medication may not be effective.
As well as there are many drug interactions, so if you have to use aspirin, GIT medicines, it increases bleeding tendency.
In conclusion, there are pros, and cons for withdrawl, as well as chronic use. Your doctor should be very thorough in both scenario.
Take care.
Answered: Mon, 9 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor